MAUDE Adverse Event Report: MENTOR TEXAS MENTOR TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS MENTOR TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Model Number 3505305M
Medical Device Problem Code Filling Problem (1233)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 06/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The mentor failure analysis lab has received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: tissue expander could not be filled.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that during a breast prosthesis implantation surgery on (b)(6) 2020, a 250 cc mentor tissue expander could not be filled intraoperatively.As a result, another tissue expander was utilized without any issue.No patient consequence or adverse event was reported.
 
Additional Manufacturer Narrative
On july 15, 2020, the product investigation was completed.Device investigation summary: during the visual evaluation of the device and the injection reservoir, no apparent damage was observed.Leak testing was performed in accordance with mentor's procedures.No leak sites were confirmed and there were no difficulties to aerate/fill the device.Unfortunately, after a thorough analysis we were unable to confirm your reported event.If you feel this needs to be submitted for additional review, please provide any additional supporting documentation for review.(i.E., device photos, videos).Please confirm the correct device was returned in the pre-labeled return kit.As part of our quality process, the manufacturing records of this lot-serial number were reviewed and the manufacturing standards were met prior to the release of this lot.Each device is visually inspected during manufacturing to ensure the device meets the required specifications prior to shipment.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key10195820
Report Number1645337-2020-07791
Device Sequence Number3297574
Product Code LCJ
UDI-Device Identifier00081317002581
UDI-Public00081317002581
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K842883
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/18/2023
Device Model Number3505305M
Device Catalogue Number3505305M
Device Lot Number9359137
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2020
Initial Date Received by Manufacturer 06/03/2020
Supplement Date Received by Manufacturer07/15/2020
Initial Report FDA Received Date06/25/2020
Supplement Report FDA Received Date07/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1